My doctor recently added fluoxetine to take with my wellbutrin a few weeks ago. Since starting it, I feel great but have lost my ability to concentrate and it is becoming so frustrating because I'm a college student. I can't study because my memory is poop right now. On top of that I get headaches. I thought it would go away with time but it hasn't. I have been trying to contact my doctor but can't get a hold of her and I won't see her for another few days. I have a family member who is a RN and she told me I should stop taking it, but I am afraid to because I know my doctor will get mad at me. Do I stop taking it? I am so frustrated and discouraged right now.
Contact your doctorASAP if you have any of these serious side effects:
Headache, trouble concentrating, memory problems
You must not be afraid of your Dr. , they are here to helps us not punish us.-
I agree with your registered nurse, but neither she or I are doctors.
It is your desicion, but whatever you do, stop using it gradually, ask her how, she knows, so do I, but it is not my place.-I am not a healthcare proffessional.-
Take care and be careful please.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2011 • 6 answers
Posted 14 Jun 2011 • 7 answers
Posted 28 Apr 2014 • 2 answers
Posted 28 Jan 2015 • 2 answers
Posted 1 Feb 2016 • 2 answers